Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Journal of Inequalities in Pure and Applied Mathematics
 

Summary: Journal of Inequalities in Pure and
Applied Mathematics
http://jipam.vu.edu.au/
Volume 4, Issue 1, Article 6, 2003
RELATIVELY B-PSEUDOMONOTONE VARIATIONAL INEQUALITIES OVER
PRODUCT OF SETS
QAMRUL HASAN ANSARI AND ZUBAIR KHAN
DEPARTMENT OF MATHEMATICS
ALIGARH MUSLIM UNIVERSITY
ALIGARH 202 002, INDIA.
qhansari@sancharnet.in
Received 09 October, 2002; accepted 14 November, 2002.
Communicated by Th.M. Rassias
ABSTRACT. In this paper, we consider variational inequality problem over the product of sets
which is equivalent to the problem of system of variational inequalities. These two problems are
studied for single valued maps as well as for multivalued maps. New concept of pseudomono-
tonicity in the sense of Brézis is introduced to prove the existence of a solution of our problems.
As an application of our results, the existence of a coincidence point of two families of operators
is also established.
Key words and phrases: Variational inequalities, System of variational inequalities, Relatively B-pseudomonotone maps, Co-

  

Source: Ansari, Qamrul Hasan - Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals

 

Collections: Mathematics